MAUDE Adverse Event Report: SPINE WAVE, INC. CAPSURE SPINAL SYSTEM; PEDICLE SCREW SYSTEM

SPINE WAVE, INC. CAPSURE SPINAL SYSTEM; PEDICLE SCREW SYSTEM
Model Number 11-3000
Health Effect - Clinical Code Pain (1994)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Returned for inspection were multiple items including set screws, pedicle screws and spinal rods.The individual item subject of this event was not identified.Visual inspection of the returned set screws found wear consistent with the reported use in a pedicle screw construct.The returned pedicle screws and spinal rods also exhibited signs of use and wear consistent with the reported event.Further evaluation found no functional defects and the production records did not identify any non-conformances to specifications for release.Based on the results of our investigation, a definitive conclusion could not be drawn.
 
Event or Problem Description
Approximately 6 months post-operatively, a patient reportedly experienced pain.A surgical procedure was performed at which time the surgeon identified a single set screw separated from one pedicle screw in the construct.The set screw and pedicle screw construct were replaced and the construct extended.

Brand Name
CAPSURE SPINAL SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton, ct
MDR Report Key9832611
Report Number3004638600-2020-00002
Device Sequence Number1766967
Product Code NKB
UDI-Device Identifier10840642103953
UDI-Public10840642103953
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081228
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11-3000
Device Catalogue Number11-3000
Device Lot Number661U095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date03/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;